MathSciNet Relay Station
MathSciNet bibliographic data
MR941104 (89g:92055) 92A17
Beretta, E.; Takeuchi, Y. Global asymptotic stability of Lotka-Volterra diffusion models with continuous time delay. SIAM J. Appl. Math. 48 (1988), no. 3, 627–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement